Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 415764, 5 pages
Research Article

Fractal Dimension of a Random Invariant Set and Applications

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

Received 29 April 2013; Accepted 26 September 2013

Academic Editor: Erik Van Vleck

Copyright © 2013 Gang Wang and Yanbin Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Wang and Yanbin Tang, “Fractal Dimension of a Random Invariant Set and Applications,” Journal of Applied Mathematics, vol. 2013, Article ID 415764, 5 pages, 2013. doi:10.1155/2013/415764